Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-6  
 Basket 
Algebraic dynamic programming on trees
Authors: Berkemer, S.; Siederdissen, C. H.; Stadler, P. F.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Algorithms
Volume: 10
Issue / Number: 4
Sequence Number of Article: 135
Document Type: Article
ID: 741358.0
Expansion of gene clusters, circular orders, and the shortest Hamiltonian path problem
Authors: Prohaska, S. J.; Berkemer, S.; Gärtner, F.; Gatter, T.; Retzlaff, N.; Stadler, P. F.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Journal of Mathematical Biology
Document Type: Article
ID: 741356.0
SMORE : synteny modulator of repetitive elements
Authors: Berkemer, S.; Hoffmann, A.; Murray, C. R. A.; Stadler, P. F.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Life : Open Access Journal
Volume: 7
Issue / Number: 4
Sequence Number of Article: 42
Document Type: Article
ID: 741371.0
Orthologs, turn-over, and remolding of tRNAs in primates and fruit flies
Authors: Velandia-Huerto, C. A.; Berkemer, S.; Hoffmann, A.; Retzlaff, N.; Romero, M. L. C.; Hernández, R. M.; Stadler, P. F.; Bermudez-Santana, C. I.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: BMC Genomics
Volume: 17
Sequence Number of Article: 617
Document Type: Article
ID: 729066.0
Processed small RNAs in Archaea and BHB elements
Authors: Berkemer, S.; Siederdissen, C. H.; Amman, F.; Wintsche, A.; Will, S.; Hofacker, I. L.; Prohaska, S. J.; Stadler, P. F.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Genomics and Computational Biology
Volume: 1
Issue / Number: 1
Sequence Number of Article: e18
Document Type: Article
ID: 718482.0
Spiders can be recognized by counting their legs
Authors: Berkemer, S.; Chaves, R. R. C.; Fritz, A.; Hellmuth, M.; Hernández, R. M.; Stadler, P. F.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Mathematics in Computer Science
Volume: 9
Issue / Number: 4
Start Page: 437
End Page: 441
Document Type: Article
ID: 718483.0
Entries: 1-6  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.